# SDR AALA202110286040

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 82,752 hours, 10,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02PA03R
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT CONNECTOR DAMAGED AT SEAT 14E. REPLACED CONNECTOR WITH NEW IAW SWPM 20-61-28, OPS CHECK GOOD.
